# SDR CA970922023

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 72300941
- Condition: Missing
- Location: Rt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND WING TIP NAVIGATION LIGHT LENS COVER MISSING.
